# SDR CA150910001

- Difficulty date: May 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spring
- Condition: Distressed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)   ON APPROACH ABOUT 20 MM BEFORE TOUCHDOWN WHEN THE CREW DONNED THEIR OXYGEN MASKS REPORTING SMOKE IN COCKPIT AND CABIN.   THE ACFT CONTINUED FOR A SAFE LANDING. THE ENGINE WAS SENT TO PLANT 5 FOR INVESTIGATION AND REPAIR.  THE EVENT IS ASSOCIATED WITH THE NR 2.5 BEARING CARBON SEAL ASSY THAT DUE TO ITS WAVE SPRING DISTRESS CAUSED THE OIL TO LEAK IN THE AIR SYS.   THE REASON FOR THE WAVE SPRING TO DISTRESS COULD NOT BE DETERMINED.  INVESTIGATION REPORT ISSUED OCTOBER 2014.
